International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part D

Invariance under cordiality of C4 and Pm related graphs under path: unions


Author(s): Mukund V Bapat

Abstract: We discuss one point union of k copies og G i.e. G(k) where G = crown of C4, C4 and Pm for m = 3, 4, 5.We also obtain cordial labeling of C4 and Pm.

Pages: 294-298 | Views: 393 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Mukund V Bapat. Invariance under cordiality of C4 and Pm related graphs under path: unions. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 294-298.
Call for book chapter
International Journal of Statistics and Applied Mathematics